# SDR FDEA201802220468

- Difficulty date: February 22, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N976FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27147
- Aircraft time: 62,915 hours, 23,823 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Bracket
- Part number: 141N78352
- Condition: Cracked
- Location: Radome
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADOME HOLD OPEN ROD STOWAGE SUPPORT BRACKET IS DAMAGED AND BENT.  EVALUATED DAMAGED SUPPORT BRACKET ON RADOME HOLD OPEN ROD STOWAGE AREA,  FOUND A CRACKED BRACKET. FOUND TO BE OUT LIMITS IAW SRM 53-10-08-1A, FIG 101,  NOTE A,  DETAIL XIII.  REMOVED, FABRICATED AND INSTALLED A NEW SUPPORT BRACKET IAW DWG 141N7835,  REV - AND F.
